Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 128, NWS Eureka, CA

March 27, 2015

NWS Eureka, CA issued this small craft advisory at Mar 27, 2015, 2:41 PM PDT. It took effect at Mar 27, 2015, 10:00 PM PDT. It was in force for 65 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2015, 2:41 PM PDT (21:41 UTC)
In effect from
Mar 27, 2015, 10:00 PM PDT
Expired
Mar 30, 2015, 3:00 PM PDT
In force
65 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

610 
WHUS76 KEKA 272141
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 PM PDT FRI MAR 27 2015

PZZ475-280545-
/O.NEW.KEKA.SC.Y.0128.150328T0500Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 PM PDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PDT SUNDAY. 

* WINDS...INCREASING TO N 20 TO 25 KT WITH GUSTS NEAR 30 KT
  TONIGHT THROUGH SUNDAY. WINDS WILL EASE ON MONDAY. 

* WAVES/SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 8 TO 10 FT AT 14
  SECONDS TONIGHT THROUGH SUNDAY. MEANWHILE SHORT PERIOD WAVES
  WILL STEEPEN TO N 6 TO 7 FT AT 7 SECONDS IN RESPONSE TO THE
  INCREASING WINDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-280545-
/O.NEW.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 PM PDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 10 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 10 PM PDT
SUNDAY. 

* WINDS...BECOMING N 10 TO 20 KT WITH GUSTS NEAR 25 KT THROUGH
  SUNDAY. HIGHER WINDS OF 20 TO 25 KT WITH GUSTS NEAR 30 KT AROUND
  POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST OF FORT
  BRAGG.

* WAVES/SEAS...BECOMING NW 7 TO 8 FT AT 13 SECONDS TONIGHT...AND 8
  TO 10 FT AT 13 SECONDS BY SUNDAY. SHORT PERIOD WAVES WILL
  STEEPEN IN RESPONSE TO INCREASING WINDS. THE LARGEST OF THE
  STEEP SEAS WILL BE AROUND POINT ARENA...AND APPROXIMATELY 10
  NAUTICAL MILES WEST OF FORT BRAGG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
245 
WHUS76 KEKA 280338
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 PM PDT FRI MAR 27 2015

PZZ475-281145-
/O.CON.KEKA.SC.Y.0128.150328T0500Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 PM PDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...INCREASING TO N 20 TO 25 KT WITH GUSTS NEAR 30 KT 
  TONIGHT THROUGH SUNDAY. WINDS WILL EASE ON MONDAY. 

* WAVES/SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 8 TO 10 FT AT 
  14 SECONDS TONIGHT THROUGH SUNDAY. MEANWHILE SHORT PERIOD 
  WAVES WILL STEEPEN TO N 6 TO 7 FT AT 7 SECONDS IN RESPONSE TO 
  THE INCREASING WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281145-
/O.CON.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 PM PDT FRI MAR 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
10 PM PDT SUNDAY...

* WINDS...BECOMING N 10 TO 20 KT WITH GUSTS NEAR 25 KT THROUGH 
  SUNDAY. HIGHER WINDS OF 20 TO 25 KT WITH GUSTS NEAR 30 KT 
  AROUND POINT ARENA...AND APPROXIMATELY 10 NAUTICAL MILES WEST 
  OF FORT BRAGG. 

* WAVES/SEAS...BECOMING NW 7 TO 8 FT AT 13 SECONDS TONIGHT...AND 
  8 TO 10 FT AT 13 SECONDS BY SUNDAY. SHORT PERIOD WAVES WILL 
  STEEPEN IN RESPONSE TO INCREASING WINDS. THE LARGEST OF THE 
  STEEP SEAS WILL BE AROUND POINT ARENA...AND APPROXIMATELY 10 
  NAUTICAL MILES WEST OF FORT BRAGG 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
481 
WHUS76 KEKA 280930
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PDT SAT MAR 28 2015

PZZ475-281730-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PDT SAT MAR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY
  NIGHT. WINDS WILL DIMINISH ON MONDAY.

* SEAS...NORTHWEST 9 TO 10 FT AROUND 13 SECONDS THROUGH SUNDAY.
  SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281730-
/O.CON.KEKA.SC.Y.0128.150328T1000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PDT SAT MAR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT THROUGH SUNDAY.
  WINDS WILL BE HIGHER AROUND POINT ARENA.

* SEAS...NW 7 TO 8 FT AROUND 13 SECONDS. INCREASING TO 8 TO 10 FT
  AT 13 SECONDS ON SUNDAY. SHORT PERIOD WAVES N AROUND 6 FT AT 7
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
443 
WHUS76 KEKA 281618
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
918 AM PDT SAT MAR 28 2015

PZZ455-475-290030-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
918 AM PDT SAT MAR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY.
  WINDS WILL BE LIGHTER NEARSHORE, HOWEVER, HIGHER WINDS CAN BE
  OBSERVED NEAR POINT ARENA AND FORT BRAGG AT N 15 TO 25 WITH
  GUSTS NEAR 30 KT. 

* SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13
  SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN
  RESPONSE TO INCREASING WINDS...OFFSHORE...N 6 TO 7 FT AT 7
  SECONDS. THE OVERALL SEA STATE WILL BE 8 TO 11 FT THROUGH
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
469 
WHUS76 KEKA 282209
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
309 PM PDT SAT MAR 28 2015

PZZ455-475-290615-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
309 PM PDT SAT MAR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY.
  WINDS WILL BE LIGHTER NEARSHORE...HOWEVER...HIGHER WINDS CAN BE
  OBSERVED NEAR POINT ARENA AND CAPE MENDOCINO AT N 15 TO 25 WITH
  GUSTS AROUND 30 KT.

* SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13 
  SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN 
  RESPONSE TO INCREASING WINDS...OFFSHORE...N 6 TO 7 FT AT 7 
  SECONDS. THE OVERALL SEA STATE WILL BE 8 TO 11 FT THROUGH 
  SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
422 
WHUS76 KEKA 290356
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 PM PDT SAT MAR 28 2015

PZZ455-475-291200-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 PM PDT SAT MAR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT
SUNDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS NEAR 35 KT THROUGH SUNDAY.
  WINDS WILL BE LIGHTER NEARSHORE...HOWEVER...HIGHER WINDS CAN BE
  OBSERVED NEAR POINT ARENA AND CAPE MENDOCINO.

* SEAS...NORTHWESTERLY WAVE SYSTEM BECOMING 7 TO 9 FT AT 13
  SECONDS THROUGH SUNDAY. SHORT PERIOD WAVES WILL STEEPEN IN
  RESPONSE TO INCREASING WINDS...OFFSHORE...N 7 TO 9 FT AT 7
  SECONDS WITH LOWER WAVES NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
693 
WHUS76 KEKA 290934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT SUN MAR 29 2015

PZZ455-475-291745-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY. WINDS WILL
  BE LIGHTER NEARSHORE. WINDS WILL BE HIGHER NEAR POINT ARENA AND
  CAPE MENDOCINO.

* SEAS...NORTHWESTERLY 8 TO 11 FT AT 13 SECONDS AND N 7 TO 9 FT
  AROUND 7 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
393 
WHUS76 KEKA 291536
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PDT SUN MAR 29 2015

PZZ455-475-292345-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY.
  NEARSHORE...WINDS WILL BE HIGHEST NEAR POINT ARENA AND CAPE
  MENDOCINO.

* SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT
  AT 13 SECONDS...AND STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7
  SECONDS TODAY. THE OVERALL SEA STATE WILL BE AROUND 9 TO 11 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
609 
WHUS76 KEKA 292044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
144 PM PDT SUN MAR 29 2015

PZZ455-475-300445-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
144 PM PDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT TODAY. 
  NEARSHORE...WINDS WILL BE HIGHEST NEAR POINT ARENA AND CAPE 
  MENDOCINO. WINDS WILL EASE ON MONDAY. 

* SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT 
  AT 13 SECONDS...AND STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7 
  SECONDS TODAY. THE OVERALL SEA STATE WILL BE AROUND 9 TO 11 
  FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
267 
WHUS76 KEKA 300350
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 PM PDT SUN MAR 29 2015

PZZ455-301000-
/O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
850 PM PDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS WILL BE
  HIGHEST NEAR POINT ARENA AND CAPE MENDOCINO. WINDS WILL EASE
  LATE TONIGHT.

* SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT
  AT 13 SECONDS. STEEP SHORT PERIOD WAVES N 5 TO 6 FT AT 7
  SECONDS THIS EVENING DIMINISHING TO 4 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301200-
/O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 PM PDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT THIS
  EVENING. WINDS WILL EASE ON MONDAY.

* SEAS...A PERSISTING NORTHWESTERLY WAVE SYSTEM AROUND 8 TO 9 FT
  AT 13 SECONDS. STEEP SHORT PERIOD WAVES N 6 TO 7 FT AT 7 SECONDS
  WILL SLOWLY DIMINISH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
878 
WHUS76 KEKA 301008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PDT MON MAR 30 2015

PZZ455-301115-
/O.EXP.KEKA.SC.Y.0128.000000T0000Z-150330T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
308 AM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ475-301600-
/O.CON.KEKA.SC.Y.0128.000000T0000Z-150330T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
308 AM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS UP TO 30 KT. 

* SEAS...W AROUND 9 FT AT 13 SECONDS. N 6 TO 7 FT AT 7 SECONDS
  WILL SLOWLY DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
816 
WHUS76 KEKA 301559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT MON MAR 30 2015

PZZ475-302200-
/O.EXT.KEKA.SC.Y.0128.000000T0000Z-150330T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT WITH GUSTS UP TO 30 KT. WINDS WILL
  DIMINISH TO 5 TO 15 KT TONIGHT. 

* SEAS...WESTERLY WAVE TRAIN AT 9 FT AT 13 SECONDS...AND SHORT
  PERIOD WAVES AROUND N 4 TO 7 FT AT 7 SECONDS. THE SHORT PERIOD
  WAVES WILL SLOWLY DIMINISH TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
864 
WHUS76 KEKA 302145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 PM PDT MON MAR 30 2015

PZZ475-310545-
/O.EXP.KEKA.SC.Y.0128.000000T0000Z-150330T2200Z/
/O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 PM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

* WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 20 KT TUESDAY
  WITH GUSTS WITH GUSTS UP TO 30 KT. 

* SEAS...WESTERLY WAVE TRAIN AT 8 TO 9 FT AT 13 SECONDS
  TONIGHT...BECOMING 10 FT AT 15 SECONDS TUESDAY. FURTHERMORE...SHORT
  PERIOD WAVES WILL BUILD IN RESPONSE TO INCREASING WINDS ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-310545-
/O.NEW.KEKA.SC.Y.0129.150331T1600Z-150401T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 PM PDT MON MAR 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

* WINDS...N 10 TO 20 KT TONIGHT...BECOMING 15 TO 25 KT ON
  TUESDAY. GUSTS NEAR 30 KT POSSIBLE NEAR CAPE MENDOCINO AND POINT
  ARENA.

* WAVES/SEAS...W 8 FT AT 12 SECONDS TONIGHT...BECOMING 9 TO 10 FT
  AT 14 SECONDS ON TUESDAY. FURTHERMORE...SHORT PERIOD WAVES WILL
  BUILD IN RESPONSE TO INCREASING WINDS TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 2:30 PM PDT, 11 minutes earlier.

Area forecast discussion, Mar 27, 2:30 PM PDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT FRI MAR 27 2015

.SYNOPSIS...A WEAKENING FRONT WILL BRING SOME LIGHT SHOWERS NORTH
OF CAPE MENDOCINO THIS EVENING. CLEARING SKIES AND DRY WEATHER
CONDITIONS WILL RETURN FOR THE REMAINDER OF THE WEEKEND.

&&

.DISCUSSION...A WEAKENING FRONT ABOUT 60NM OFFSHORE WILL TRAVERSE
ACROSS THE FORECAST AREA THIS EVENING. EXPECT IT TO PRODUCE LIGHT
RAIN ALONG THE NORTH COAST WITH PERHAPS A FEW SHOWERS IN THE INTERIOR
NORTH OF CAPE MENDOCINO. DEL NORTE COUNTY WILL PROBABLY SEE A TENTH
OR LESS. A FEW HUNDREDTHS MAY OCCUR ELSEWHERE. GFS/ECMWF/NAM12 WERE
IN DECENT AGREEMENT SHOWING PRECIP QUICKLY WINDING DOWN AFTER
MIDNIGHT WITH SKIES CLEARING OUT ALONG THE NORTH COAST. THE ONLY
MODELS THAT HOLD ONTO PRECIP AFTER MIDNIGHT WERE THE HIGH RESOLUTION
NMM AND ARW. THE FRONT WILL PRODUCE A PUSH OF MARINE AIR TONIGHT
AS WINDS BECOME NORTH AND INCREASE BEHIND THE FRONT.

RESIDUAL MOIST AIR AND LOW CLOUD COVER OVER MAINLY THE INTERIOR
VALLEYS SAT MORNING WILL CLEAR OUT THROUGH THE DAY AS SURFACE
HIGH PRESSURE BUILDS. THE MODELS HAVE BEEN CONSISTENT SHOWING THE
SOUTHERN PORTION OF AN UPPER TROUGH SLIDING SOUTHEASTWARD TOWARD
CENTRAL CALIFORNIA ON SAT. WE REDUCED THE SHOWER CHANCES OVER THE
INTERIOR MOUNTAINS TO 10% OR LESS WITH CONDITIONS TOO DRY AND
STABLE FOR ANYTHING MORE THAN A FEW AFTERNOON CUMULUS.

SATELLITE IMAGERY SHOWED CLEARER SKIES/DRIER AIR TRAILING THE
FRONT. COASTAL AREAS WILL PROBABLY SEE A FAIR AMOUNT OF SOLAR
HEATING ON SAT. BOTH THE GFS AND NAM12 INDICATE A 10C DROPPED IN
925-85OMB LAYER TEMPERATURES. THIS COOLING WILL LIKELY WIPE OUT OR
SIGNIFICANTLY WEAKEN AND LIFT THE MARINE INVERSION.

A FLAT RIDGE ALOFT WILL BUILD ON SUN FOR SLIGHT WARMING IN THE
INTERIOR. NAM12 X-SECTIONS AND SOUNDINGS WERE NOT LOOKING VERY
FAVORABLE FOR A MAJOR RESURGENCE OF COASTAL STRATUS AND FOG.
GRANTED 925-850MB MEAN LAYER TEMPERATURES WARM UP TO 10C NORTH OF
CAPE MENDO AND TO 15C SOUTH...SO SOME LOW CLOUDS MAY FORM
NOCTURNALLY. THESE WILL PROBABLY CLEAR OUT WITH GROUND HEATING AND
MIXING. THEREFORE WILL BE OPTIMISTIC AND GO WITH MUCH LESS GRAY
SKIES ALONG THE NORTH COAST ON SUNDAY TOO.

ANOTHER FRONTAL SYSTEM WILL MOVE INTO THE PACIFIC NORTHWEST
MONDAY NIGHT. THE TAIL END OF THIS FRONT WILL PROBABLY BRING
LIGHT RAIN TO FAR NW CALIFORNIA MON NIGHT. GFS AND ECMWF WERE IN
GOOD AGREEMENT...THOUGH THERE WERE SUBTLE TIMING DIFFERENCES.
RAINFALL FROM THIS SYSTEM IS EXPECTED TO BE LIGHT WITH ONLY A
3 TO 6HR WINDOW OF A TENTH OR TWO OF RAIN.

NORTHWEST CALIFORNIA WILL BE SITUATED IN NORTHWESTERLY TO WESTERLY
UPPER LEVEL FLOW TUESDAY THROUGH THE END OF NEXT WEEK. THIS WILL
ALLOW FOR A COUPLE WEAK SHORTWAVES TO MOVE ACROSS THE AREA FOR
PERIODIC SHOWER CHANCES. THE LATEST GFS AND ECMWF INDICATE
A TROUGH DROPPING DOWN FROM THE NW TUE INTO EARLY WED...SO BEEFED
UP THE PRECIP CHANCES SLIGHTLY IN THE NORTHERN ZONES. IT IS NOT
LOOKING EXTREMELY WET...JUST COOLER WITH PERHAPS LOWER SNOW LEVELS.
THE MODELS HAVE BEEN HINTING AT ANOTHER SHORT-WAVE DROPPING DOWN
IN NW FLOW TOWARD THE END OF THE WEEK. FOR NOW WILL KEEP PRECIP
CHANCES UNDER 15% UNTIL THE MODELS LATCH ONTO THE TIMING WHICH
MAY BE AS EARLY AS FRIDAY OR AS LATE AS NEXT WEEKEND.

&&

.AVIATION...MOST COASTAL AIRFIELDS HAVE OBSERVED HIGHER CEILINGS AS
COMPARED TO YESTERDAY AFTERNOON WITH RESTRICTIONS IN THE MVFR
CATEGORY. COASTAL STRATUS SHOULD HOLD STRONG THROUGH THE REMAINDER
OF THE DAY AS THE WEAK FRONT SHIFTS EASTWARD PUSHING THE DEEPER
MARINER LAYER FARTHER INLAND. NEVERTHELESS, THERE IS A CHANCE TO SEE
PATCHES OF BLUE SKY ALONG THE COAST BEFORE NIGHTFALL. UPPER LEVEL
CLOUD COVER WILL INCREASE REGION WIDE AS THE FRONT PASSES OVER
NORTHWEST CALIFORNIA TONIGHT BRINGING A SLIGHT POSSIBILITY FOR SOME
DRIZZLE AND GUSTY WINDS. COOLER AND DRIER AIR BEHIND THE FRONT WILL
HELP IMPROVE CONDITIONS AFTER MIDNIGHT AND BRING VFR CONDITIONS TO
MOST OF NW CALIFORNIA BY DAY BREAK SATURDAY. KML

&&

.MARINE...LIGHT TO MODERATE WINDS WILL PERSIST THROUGH THIS EVENING
AS A WEAK FRONT PASSES OVER NORTHWESTERN CALIFORNIA. BEHIND THE
FRONT, HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST CAUSING
NORTHERLY WINDS TO INCREASE TONIGHT THROUGH SATURDAY MORNING. THE
HIGHEST WINDS WILL FOR THE MOST PART BE LOCATED SOUTH OF CAPE
MENDOCINO. AS A RESULT A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR
THE SOUTHERN OUTER WATERS STARTING TONIGHT FOLLOWED BY THE SOUTHERN
INNER WATERS VERY EARLY SATURDAY MORNING. MODERATE TO FRESH WINDS
WILL PERSIST THROUGH THE WEEKEND AS THE RIDGE OF HIGH PRESSURE AND
DEVELOPING THERMAL TROUGH MAINTAIN A TIGHTER PRESSURE GRADIENT.
WINDS WILL EASE EARLY NEXT WEEK WITH A PASSING SHORTWAVE AND THEN
INCREASE AGAIN LATE IN THE WEEK AS THE RIDGE AND THERMAL TROUGH
DEVELOP.

A WESTERLY WAVE SYSTEM WILL KEEP SEAS ELEVATED THROUGH THE WEEKEND
WITH STEEP SHORT PERIOD SEAS DEVELOPING IN RESPONSE TO THE
INCREASING WINDS. MEANWHILE, A SMALL SOUTHERLY SWELL WILL CONTINUE
TO PROPAGATE THE WATERS BRINGING 4 TO 7 FT BREAKERS ON SOUTH-
SOUTHWEST FACING BEACHES AND ANCHORAGES. OTHERWISE, ADDITIONAL WEST-
NORTHWEST WAVE SYSTEMS WILL IMPACT THE COASTAL WATERS THROUGH ALL OF
NEXT WEEK. KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 27, 3:47 AM PDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
347 AM PDT FRI MAR 27 2015

CAZ001>004-076-281100-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
347 AM PDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.